# SDR 20010507CW004

- Difficulty date: April 13, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Make and model: Cessna A185F
- Engine: Cont IO550D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 6397172
- Part serial: F269611AR
- Condition: Defective
- Location: Control Arm
- Part time: 280 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS INSPECTED FOR FUEL SYSTEM PROBLEMS.  IT WAS DISCOVERED THAT THE CONTROL ARM ON THE THROTTLE BODY WAS SHIPPING ON THROUGH SHAFT.  THIS CONDITION DID CAUSE THE AIRCRAFT TO ENCOUNTER A STOCK THROTTLE CONDITION, IN THE FULL THROTTLE POSITION.
